DBLP BibTeX Record 'journals/dm/SuttonMRS99'

@article{DBLP:journals/dm/SuttonMRS99,
  author    = {Martin Sutton and
               Mirka Miller and
               Joseph F. Ryan and
               Slamin},
  title     = {Connected graphs which are not mod sum graphs},
  journal   = {Discrete Mathematics},
  volume    = {195},
  number    = {1-3},
  year      = {1999},
  pages     = {287-293},
  ee        = {http://dx.doi.org/10.1016/S0012-365X(98)00184-8},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}